Open Access
Translator Disclaimer
July 2000 Functional limit laws for the increments of Kaplan-Meier product-limit processes and applications
Paul Deheuvels, John H. J. Einmahl
Ann. Probab. 28(3): 1301-1335 (July 2000). DOI: 10.1214/aop/1019160336

Abstract

We prove functional limit laws for the increment functions of empirical processes based upon randomly right-censored data. The increment sizes we consider are classified into different classes covering the whole possible spectrum. We apply these results to obtain a description of the strong limiting behavior of a series of estimators of local functionals of lifetime distributions. In particular, we treat the case of kernel density and hazard rate estimators.

Citation

Download Citation

Paul Deheuvels. John H. J. Einmahl. "Functional limit laws for the increments of Kaplan-Meier product-limit processes and applications." Ann. Probab. 28 (3) 1301 - 1335, July 2000. https://doi.org/10.1214/aop/1019160336

Information

Published: July 2000
First available in Project Euclid: 18 April 2002

zbMATH: 1016.62031
MathSciNet: MR1797314
Digital Object Identifier: 10.1214/aop/1019160336

Subjects:
Primary: 60F15, 60F17, 62G05
Secondary: 62E20, 62P10

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.28 • No. 3 • July 2000
Back to Top